# SDR P5CA9500807

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB, OIL QTY INDICATION WAS 3.9 GALS, TIME 2359Z AND AT 0025Z QTY WAS 3.5 GALS.  RAN THE ENGINE OIL QTY LOW CHECKLIST, AT 0100 OIL QTY WAS 2.8 GALS.  RETURNED TO ANC, LANDED WITH .2 GAL INDICATING, HAD GOOD TEMP AND PRESSURE AT ALL TIMES.  REPLACED ENGINE.
